Alert archive / Washington / Flash Flood Warnings in 2013
Flash Flood Warning 20, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Sep 5, 2013, 9:20 PM PDT for Douglas County, Washington. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2013, 9:20 PM PDT (04:20 UTC)
- Expired
- Sep 6, 2013, 12:15 AM PDT
- In force
- 3 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
County Douglas County, WA
The radar
The Spokane radar (KOTX), 164 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 4.3 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 837 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
786
WGUS56 KOTX 060420
FFWOTX
WAC017-060715-
/O.NEW.KOTX.FF.W.0020.130906T0420Z-130906T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
920 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON...
* UNTIL 1215 AM PDT
* AT 915 PM PDT...FLASH FLOODING FROM A THUNDERSTORM WAS INDICATED
BY DOPPLER RADAR OVER THE WARNED AREA. MORE RAIN IS EXPECTED OVER
THE NEXT TWO HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WITHROW...
MANSFIELD AND PALISADES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY AND THE CONDITION OF THE ROADWAY BENEATH THE WATER MAY BE
IMPASSIBLE.
&&
LAT...LON 4781 11998 4788 11991 4790 11992 4795 11986
4798 11941 4762 11938 4752 11954 4744 11953
4744 11986 4735 11995 4734 12010 4737 12013
$$
KOCH1 follow-up statement
940
WGUS76 KOTX 060701
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1201 AM PDT FRI SEP 6 2013
WAC017-060711-
/O.CAN.KOTX.FF.W.0020.000000T0000Z-130906T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS WA-
1201 AM PDT FRI SEP 6 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL DOUGLAS
COUNTY...
THE STORM WHICH PRODUCED THE FLASH FLOODING HAS MOVED OUT OF THE
AREA. THUS FLOODING IS NO LONGER EXPECTED.
INTERMITTENT SHOWERS AND THUNDERSTORSM WILL CONTINUE THROUGH
TONIGHT. AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM PDT FRIDAY
MORNING FOR CENTRAL IDAHO AND NORTHEASTERN WASHINGTON.
LAT...LON 4781 11998 4788 11991 4790 11992 4795 11986
4798 11941 4762 11938 4752 11954 4744 11953
4744 11986 4735 11995 4734 12010 4737 12013
$$
FUGAZZIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 8:30 PM PDT, 50 minutes earlier.
Area forecast discussion, Sep 5, 8:30 PM PDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
830 PM PDT Thu Sep 5 2013
.SYNOPSIS...
The next few days will be stormy with the potential for heavy
rain and thunderstorms. This evening and overnight, there will be
the threat for damaging thunderstorm winds and hail. Flash
flooding will be a concern tonight, and Friday. The slow moving
low pressure system responsible for the stormy weather will begin
to move out of the region on Sunday. Monday through Thursday
should be warm and will allow the Inland Northwest to dry out.
&&
.DISCUSSION...
...STRONG THUNDERSTORMS WILL CONTINUE TONIGHT...
Evening update to remove our southeast counties from Severe
Thunderstorm Watch 511, which expired at 8 pm. Garfield and Asotin
Counties in WA as well as Lewis and Nez Perce Counties in ID are
no longer under the threat of damaging thunderstorms. Showers and
weaker thunderstorms will continue during the evening and into the
overnight hours across the southeast zones, but damaging winds are
no longer expected. Severe Thunderstorm Watch 513 remains in
effect tonight for the remainder of eastern WA and north ID. A
strong gust front will move north across eastern WA this evening
with damaging winds possible. The main threat now appears to be
flash flooding from extremely heavy rain. Strong thunderstorm
cells will continue to affect some of the recent burn scars that
are vulnerable to flash flooding and debris flows. /Kelch
&&
.AVIATION...
00Z TAFS: Very moist and unstable airmass and disturbances rotating
through it have brought significant thunderstorm activity to Eastern
Oregon this afternoon and this will all track to the north and into
Eastern Washington and Northern Idaho this evening and through the
night. In addition to a significant amount of lightning from
thunderstorms they will also bring the potential for very strong and
damaging wind and large hail. The majority if not all of the severe
storm activity should decrease after 8Z Friday. Otherwise VFR
conditions should prevail with exception of localized MVFR ceilings
and visibilities near thunderstorms any any morning stratus/fog that
may form due to the leftover rainfall keeping an abundant source of
moisture at low levels. /Pelatti
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 60 68 55 70 54 74 / 100 90 50 40 30 10
Coeur d'Alene 59 68 54 70 54 74 / 90 90 50 50 30 20
Pullman 58 70 50 71 48 75 / 60 70 30 20 20 10
Lewiston 65 78 58 78 59 80 / 60 60 20 10 20 10
Colville 60 72 53 72 50 78 / 90 100 60 70 30 20
Sandpoint 59 66 52 70 50 72 / 90 90 70 70 50 30
Kellogg 56 67 52 70 53 72 / 90 80 60 50 40 30
Moses Lake 62 74 55 74 54 81 / 90 70 30 30 10 10
Wenatchee 62 72 57 73 57 80 / 100 80 50 30 10 10
Omak 63 72 56 73 56 82 / 90 100 70 50 20 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through Friday afternoon for Northern
Panhandle.
WA...Flash Flood Watch through Friday afternoon for East Slopes
Northern Cascades-Northeast Mountains-Okanogan Highlands-
Okanogan Valley-Waterville Plateau-Wenatchee Area.
&&Hazardous weather outlook, Sep 5, 8:46 PM PDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 846 PM PDT THU SEP 5 2013 IDZ001-WAZ037-038-041>044-070400- NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- WATERVILLE PLATEAU- 846 PM PDT THU SEP 5 2013 ...SEVERE THUNDERSTORM WATCH 513 IN EFFECT UNTIL 1 AM PDT FOR MUCH OF EASTERN WASHINGTON AND NORTH IDAHO... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE STRONG OR SEVERE PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS. HEAVY RAIN COULD RESULT IN URBAN FLOODING WHERE THUNDERSTORMS MOVE OVER CITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF HEAVY RAINFALL WILL CONTINUE INTO FRIDAY RESULTING IN A CONTINUED POTENTIAL FOR FLASH FLOODING. IDZ002>004-WAZ033>036-070400- COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA- 846 PM PDT THU SEP 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... EAST CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE STRONG OR SEVERE PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS. HEAVY RAIN COULD RESULT IN URBAN FLOODING WHERE THUNDERSTORMS MOVE OVER CITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. IDZ026-027-WAZ031-032-070400- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- 846 PM PDT THU SEP 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON. .DAY ONE...TONIGHT STRONG THUNDERSTORMS ARE EXPECTED FOR TONIGHT. SOME STORMS MAY PRODUCE SMALL HAIL OR STRONG WIND GUSTS. HEAVY RAIN COULD RESULT IN URBAN FLOODING WHERE THUNDERSTORMS MOVE OVER CITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 5, 6:29 PM PDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
629 PM PDT THU SEP 5 2013
WAZ044-060215-
DOUGLAS WA-GRANT WA-
629 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON
SOUTH CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON
UNTIL 715 PM PDT
AT 627 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF EPHRATA..MOVING WEST AT 10
MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
PALISADES...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4756 12000 4754 11953 4737 11953 4736 11955
4731 11997
TIME...MOT...LOC 0129Z 087DEG 8KT 4745 11966
TYSpecial weather statement, Sep 5, 6:46 PM PDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
646 PM PDT THU SEP 5 2013
WAZ044-060230-
DOUGLAS WA-
646 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON
UNTIL 730 PM PDT
AT 645 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTH OF EPHRATA..MOVING WEST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
RURAL CENTRAL DOUGLAS COUNTY...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4766 11990 4761 11949 4756 11948 4754 11950
4752 11986
TIME...MOT...LOC 0147Z 085DEG 10KT 4756 11952Special weather statement, Sep 5, 7:19 PM PDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
719 PM PDT THU SEP 5 2013
WAZ044-060300-
DOUGLAS WA-GRANT WA-
719 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON
SOUTH CENTRAL DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON
UNTIL 800 PM PDT
AT 713 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF EPHRATA..MOVING WEST AT 10
MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR PALISADES...ALSO
MOVING WEST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES...PERHAPS EVEN AS LARGE AS
NICKELS...IS EXPECTED WITH EACH STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING. THE HEAVY RAINFALL MAY CAUSE SOME
PONDING ON AREA ROADWAYS...WHICH MAY MAKE DRIVING DIFFICULT.
MOTORISTS SHOULD STAY ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS.
LOCATIONS IMPACTED INCLUDE...
FARMER...
PALISADES...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4764 11953 4755 11950 4753 11954 4744 11953
4728 11983 4729 11992 4760 12005
TIME...MOT...LOC 0216Z 077DEG 11KT 4753 11964
TYSpecial weather statement, Sep 5, 7:36 PM PDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
736 PM PDT THU SEP 5 2013
WAZ034-035-060330-
GRANT WA-ADAMS WA-
736 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN GRANT COUNTY IN CENTRAL WASHINGTON
WESTERN ADAMS COUNTY IN EAST CENTRAL WASHINGTON
UNTIL 830 PM PDT
AT 727 PM PDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES SOUTHWEST OF OTHELLO TO 14 MILES EAST OF
WARDEN..AND MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
BLOWING DUST REDUCING VISIBILITY ALONG THE I-90 CORRIDOR IS ALSO
POSSIBLE AHEAD OF THE RAIN BAND.
LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHERN ADAMS COUNTY...
LAT...LON 4725 11873 4673 11870 4673 11935 4667 11938
4667 11944 4672 11951 4666 11958 4662 11979
4662 11989 4667 11996 4673 11999 4681 11993
4686 11998 4700 12000
TIME...MOT...LOC 0234Z 329DEG 18KT 4663 11952 4688 11874
FUGAZZISpecial weather statement, Sep 5, 8:12 PM PDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 812 PM PDT THU SEP 5 2013 WAZ041-042-044-060400- DOUGLAS WA-GRANT WA-CHELAN WA- 812 PM PDT THU SEP 5 2013 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME WEST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON SOUTHEASTERN CHELAN COUNTY IN NORTH CENTRAL WASHINGTON SOUTHWESTERN DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON UNTIL 900 PM PDT AT 805 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROCK ISLAND. THIS STORM WAS MOVING NORTHWEST AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HAIL UP TO ONE-HALF INCH IN DIAMETER...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... WENATCHEE... LAT...LON 4756 12051 4738 11998 4724 12002 4732 12053 TIME...MOT...LOC 0309Z 180DEG 0KT 4740 12007
Special weather statement, Sep 5, 8:36 PM PDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
836 PM PDT THU SEP 5 2013
WAZ035-036-038-060430-
FERRY WA-SPOKANE WA-LINCOLN WA-
836 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN LINCOLN COUNTY IN EAST CENTRAL WASHINGTON
CENTRAL SPOKANE COUNTY IN EASTERN WASHINGTON
EXTREME SOUTH CENTRAL FERRY COUNTY IN NORTHEAST WASHINGTON
UNTIL 930 PM PDT
AT 833 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 30 MILES WEST OF
DAVENPORT TO 15 MILES EAST OF CHENEY..AND MOVING NORTH AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
MEDICAL LAKE...
FAIRCHILD AFB...
AIRWAY HEIGHTS...
SPOKANE...
LAT...LON 4787 11813 4779 11805 4784 11799 4782 11794
4784 11788 4781 11781 4784 11766 4779 11758
4783 11753 4782 11725 4775 11717 4773 11704
4737 11704 4755 11800 4754 11862 4791 11884
TIME...MOT...LOC 0334Z 271DEG 16KT 4761 11795 4742 11727
FUGAZZIThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 6:06 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Whitman | 39 min |
| Sep 5, 6:29 PM PDT | Special Weather Statement | OTX | Grant | 46 min |
| Sep 5, 6:30 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Grant | 60 min |
| Sep 5, 6:45 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Whitman | 60 min |
| Sep 5, 6:46 PM PDT | Special Weather Statement | OTX | Douglas | 44 min |
| Sep 5, 6:49 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Whitman | 56 min |
| Sep 5, 7:19 PM PDT | Special Weather Statement | OTX | Douglas | 41 min |
| Sep 5, 7:36 PM PDT | Flash Flood Warning | OTX | Chelan | 4 hr |
| Sep 5, 7:36 PM PDT | Special Weather Statement | OTX | Grant | 54 min |
| Sep 5, 7:51 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Lincoln, Spokane, Whitman | 54 min |
| Sep 5, 8:12 PM PDT | Special Weather Statement | OTX | Kittitas | 48 min |
| Sep 5, 8:24 PM PDT | Flash Flood Warning | OTX | Douglas | 111 min |
| Sep 5, 8:36 PM PDT | Special Weather Statement | OTX | Lincoln, Spokane | 54 min |
| Sep 5, 8:42 PM PDT | Flash Flood Warning | OTX | Chelan, Douglas | 3 hr |
| Sep 5, 9:58 PM PDT | Areal Flood Advisory | OTX | Chelan, Douglas, Okanogan | 24 hr |
| Sep 6, 12:34 AM PDT | Special Weather Statement | OTX | Ferry | 26 min |
| Sep 6, 12:58 AM PDT | Special Weather Statement | OTX | Ferry | 32 min |
| Sep 6, 1:05 AM PDT | Special Weather Statement | OTX | Ferry | 25 min |
| Sep 6, 12:49 PM PDT | Flash Flood Warning | OTX | Chelan | 86 min |
| Sep 6, 1:06 PM PDT | Flash Flood Warning | OTX | Chelan | 84 min |
| Sep 6, 1:30 PM PDT | Flash Flood Warning | OTX | Chelan | 90 min |
| Sep 6, 3:07 PM PDT | Special Weather Statement | OTX | Okanogan | 23 min |
Nearby
Flash Flood Warnings in Washington, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.